# SDR SWIA2020072151343

- Difficulty date: June 7, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 44,744 hours, 39,249 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP LOWER SKIN AFT SECTION BETWEEN STATION 209.39-236.02 HAD TWO SHALLOW DENTS.  REPAIRED THE DENTS IAW REO AND SRM.
